The Annals of Mathematical Statistics

Abstracts

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 38, Number 4 (1967), 1310-1316.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177698809

Digital Object Identifier
doi:10.1214/aoms/1177698809

JSTOR
links.jstor.org

Citation

Abstracts. Ann. Math. Statist. 38 (1967), no. 4, 1310--1316. doi:10.1214/aoms/1177698809. https://projecteuclid.org/euclid.aoms/1177698809


Export citation